Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 4

All articles in this issue are freely accessible.

Introduction to the papers of R. Thom and J. Mather
Mark Goresky.
Bull. Amer. Math. Soc. 49 (2012), 469-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2958927
Notes on Topological Stability
John Mather.
Bull. Amer. Math. Soc. 49 (2012), 475-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2958928
A review of numerical methods for nonlinear partial differential equations
Eitan Tadmor.
Bull. Amer. Math. Soc. 49 (2012), 507-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2958929

Mathematical Perspectives

Poincaré and the early history of 3-manifolds
John Stillwell.
Bull. Amer. Math. Soc. 49 (2012), 555-576
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2958930
Bull. Amer. Math. Soc. 49 (2012), 577-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 49 (2012), 579-584
Review Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

The Chinese roots of linear algebra, by Roger Hart.
Reviewer: Joseph F. Grcar
Bull. Amer. Math. Soc. 49 (2012), 585-590
Review information
Full-text PDF Free Access
Quasilinear hyperbolic systems, compressible flows, and waves, by Vishnu D. Sharma.
Reviewer: Helge Kristian Jenssen
Bull. Amer. Math. Soc. 49 (2012), 591-596
Review information
Full-text PDF Free Access
Large deviations for stochastic processes, by Jin Feng and Thomas G. Kurtz.
Reviewer: S. R. S. Varadhan
Bull. Amer. Math. Soc. 49 (2012), 597-601
Review information
Full-text PDF Free Access